# SDR QMLA2015052015040

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N131LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4090
- Aircraft time: 4,705 hours, 16,530 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,194 hours, 9,473 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stabilizer
- Part number: 350A1300410101
- Part serial: TB7168
- Condition: Cracked
- Location: Tailboom
- Part time: 16,530 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROX 2.5" CRACK ON UPPER RT SIDE OF HORIZONTAL STABILIZER.  APPROX 4" AFT OF THE STABILIZER MOUNT.
